# SDR SWAA2021071585017

- Difficulty date: February 4, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS695 RBL 15.0 ANGLE SUPPORT HAS ONE CORNER BENT. ABOVE WHEEL WELL. / ANGLE SUPPORT COLD STRAIGHTENED IAW 8.6.3.BAC5300-2 PG. 33. SUPPORT ANGLE REMOVED AND REINSTALLED IAW B-737 SRM 51-40-02-0G-0. AT BS 695' RBL 15' ABOVE WHEEL WELL. RESTORED FINISHES IAW B-737 AMM 51-21-41-370-803 & 51-21-72-370-804.
